# SDR AALA202110252421

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A300*
- Aircraft serial: 3960
- Aircraft time: 42,584 hours, 15,392 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367405400000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT CARGO COMPARTMENT FLOOR PANEL 151MF DELAMINATED. REPLACED FLOOR PANEL PER AMM AMM 53-42-14.
